# SDR JJBA20240603065

- Difficulty date: May 28, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SILL BTW FR 59-61 FOUND CORRODED. RH SILL BTW FR 59-61 FOUND CORRODED OUT OF LIMIT. RH SILL BTW FR 59-61 REMOVED AND REPLACED.
